# SDR HEED95154

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 230360701103
- Condition: Seized
- Location: Servo Sys
- Part time: 326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT MOVE.  ORDERED NEW
